# SDR 9WGA201711140001

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 64,859 hours, 13,272 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB, THE AILERON DEFLECTION DISENGAGED. DUMPED FUEL, PERFORMED UNSCHEDULED LANDING.
